MathSciNet Relay Station
MathSciNet bibliographic data
MR2095347 (2005g:49025) 49J52 (65K10 90C26 90C31)
Mifflin, Robert; Sagastizábal, Claudia $\scr V\scr U$-smoothness and proximal point results for some nonconvex functions. Optim. Methods Softw. 19 (2004), no. 5, 463–478.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement